Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sore, thirsty, loss of energy, metallic taste in mouth, headache, skin lesions. On fluorouracilo and asiaticosido. Help?

Yesterday both my wife and I awoke feeling very sore, thirsty, difficult to wake energy, and I had a metallic taste in my mouth. We returned to bed by 2 pm and slept until 830pm. No appetite, slight headache, sore all over and thirsty Good night sleep, refreshed, but I'm still with metallic taste and a little sore. No nausea, no odors, decreased urination but clear. No medical history, no medications but I am currently (3 weeks) undergoing daily applications of fluorouracilo and asiaticosido for skin lesions.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Local application of steroid has nothing to do with your complain, the things is happened to both of you, and you only had applied the skin agent, this could be because of some allergen exposure first possibility, or could be viral infection, have bed rest & any lozengis would give symptomatic relief, if not relived consult the doc. have a good time
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor